MathSciNet Relay Station
MathSciNet bibliographic data
MR1626860 06C05 (03G10 05E15)
Stembridge, John R. The partial order of dominant weights. Adv. Math. 136 (1998), no. 2, 340–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement